# SDR SCNA95047

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46645
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 20D103
- Condition: Faulty
- Location: Nr 1 Pack
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON THE GROUND IN DFW, WHEN NR 1 PACK WAS TURNED ON USING ONLY THE APU, A VISIBLE HAZE AND FUMES WERE NOTICED IN THE COCKPIT AND LOWER GALLEY.  REMOVED AND REPLACED COALESCER BAG IAW MM 21-54.  RAN PACKS FOR 30 MINUTES AT VARIOUS TEMP SETTINGS, NO ODOR OR FUMES NOTED.
